# SDR HEER20170207016

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N428PH
- Make and model: Bell 407
- Aircraft serial: 53754
- Aircraft time: 3,880 hours
- Engine: Allsn 250C47B
- Engine time: 9,232 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150482
- Condition: Spalled
- Location: Turbine Section
- Part time: 472 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 BEARING EXHIBITED SPALLING ON THE OUTER RACE SPLIT.  INSTALLED A NEW NR 5 BEARING.
